# SDR SWI2025F00447

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 44,268 hours, 33,186 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Pressure Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOSS OF CABIN PRESSURE AT F200. EMERGENCY DESCENT. MASKS DEPLOYED. CREW OXYGEN MASKS USED     (FLIGHT 6269 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29962820 WITH THE FOLLOWING CORRECTIVE ACTION: "CARRIED FORWARD FOR RESCHEDULING. NOT SCHEDULED FOR THIS MX BASE."
